# SDR SCNA07004

- Difficulty date: March 12, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: PHHZG
- Make and model: Boeing 737-800
- Aircraft serial: 28379
- Aircraft time: 26,395 hours, 10,278 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unknown
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AFT OVERWING EXIT AT SEAT F (AFT RIGHT) APPEARS TO BE LEAKING WATER AROUND EXIT DOOR SEAL.  MAINTENANCE OPENED BOTH RT SIDE OVERWING EXITS.  INSPECTED DOOR SEALS, BOTH OK.  REMOVED CONDENSATION, INSULATION BLANKETS ARE DRY, RE-SECURED BOTH RT OVERWING EXIT DOORS.
